# SDR 95ZZZM93

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45935
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Loose
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE MIAMI, CAPTAIN'S AIRSPEED AND ALT INOP.  RETURNED AND LANDED MIAMI WITHOUT INCIDENT.  INSPECTION FOUND LOOSE STATIC LINE AT CAPTAIN ALTIMETER TIGHTENED STATIC CONNECTIONS, PERFORMED STATIC SYSTEM CHECK AND FOUND TO BE NORMAL. PERFORMED OVERWEIGHT INSPECTION.  RETURNED AIRCRAFT TO SERVICE.  (M)
